# SDR DXTA200702393

- Difficulty date: August 9, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N808QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600619
- Aircraft time: 3,661 hours, 2,898 cycles
- Engine: Pwa PW535A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Alignment
- Location: Main Pax
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROIL MAIN CABIN DOOR ANNUNCIATOR CAME ON, UPON INSPECTION PRIOR TO OPENING DOOR NOTICED ALLIGNMENT MARKS TO BE OUT OF ALIGNMENT APROX .1250 INCH.
